Top
20
Doctor insights on: Ramipril Tablets Side Effects

Share
1

1
How long does it usually take for side effects to appear once starting ramipril 2.5mg?

How long does it usually take for side effects to appear once starting ramipril 2.5mg?

SIDE EFFECTS: It depends on which side effect, it may take 48-96 hours for it to filter from your system. Follow up with your doctor for further reccomendations . ...Read more

Dr. Oscar Carretero
135 doctors shared insights

Ramipril (Definition)

Treats high blood pressure and heart failure after a heart attack. Reduces risk of heart attack, stroke, and death in people 55 years and older who have heart disease. This medicine is an ...Read more


3

3
Are minor side effects from ramipril actually doing you any harm?

Are minor side effects from ramipril actually doing you any harm?

Hard to tell: It is important to be specific when giving advice. I do not know what a "minor" side effect is. It is sometimes not possible to prove that symptoms are due to one drug in particular. Ask this question with more detail and we can help you more. ...Read more

4

4
Which is best for controlling BP. Ramipril, Cardace or Amlodipine.Are there any side effects of them.

Which is best for controlling BP. Ramipril, Cardace or Amlodipine.Are there any side effects of them.

Here are some...: Your carefulness to avoid adverse effects from any drugs is highly commanded, but does not fit well with life reality since no doctors can predict what side effects may happen to any patients but with history review and no drug is free of its inherent side effects to few. So, ask doc timely. To consolidate understanding life reality, go to http://formefirst.com/Basics-SelfImprovement.html & ... ...Read more

7

7
Once daily, I am taking aldactone 75mg, concor 2.5mg, tritace (ramipril) 10mg and aspirin 100mg. I have been diagnosed with primary hypertension and conn's syndrome. I wish to replace aldactone with eplerenone due some side effects i don't particularly

Once daily, I am taking aldactone 75mg, concor 2.5mg, tritace (ramipril) 10mg and aspirin 100mg.  I have been diagnosed with primary hypertension and conn's syndrome.  I wish to replace aldactone with eplerenone due some side effects i don't particularly

Conn's and spiro: In general I recommend Conn's do the DASH diet 14 day trial (Chap 9 in Book) before anything else or before switching to Eplerenone as low Na K diet minimizes need 4 other BP meds including spiro. Check with team. Recommend you join my Yahoo group where we have 1,000 +like you so you can work with your team to get back to good heath. DASH book ISBN: 0-7434-1007-6 eISBN-13: 978-1-43914-059-8 ...Read more

See 1 more doctor answer
8

8
What are telmisartan 40 mg & rampiril 5 mg tablets effects & side effects?

Side effects: Ramipril (r) is a member of the angiotensin converting enzyme inhibitor class of anti-hypertensives. Telmisartan (t) is a member of the angiotension receptor blocker class of anti-hypertensives. Both reduce blood pressure and proteinuria. The major side effect of r is a cough and angioneurotic edema. Drugs of the t class have fewer side effects and are better tolerated in some patients than r. ...Read more

9

9
Side effects of taking candesartan cilextil with rampiril. Why would I need both?

Side effects of taking candesartan cilextil with rampiril. Why would I need both?

Should not need both: The drugs work on parallel pathways but different mechanisms. You should not be on both drugs for most conditions except in specific instances such as if your doctor is a renal specialist. The risk is that the two drugs t higher doses can compromise kidney function or raise potassium levels dangerously. ...Read more

10

10
How long does it take the side effect of coughing to start after taking Ramipril?

How long does it take the side effect of coughing to start after taking Ramipril?

It varies: the cough usually begins within one to two weeks of starting therapy, but can be delayed up to six months. Women are affected more frequently than men. It usually resolved within one to four days of discontinuing the med, but can take up to four weeks. ...Read more

11

11
Is severe itching a common side effect of ramipril and if so what should I do if I am affected?

Is severe itching a common side effect of ramipril and if so what should I do if I am affected?

No: It is not a common side effect. Nonetheless you could be allergic. If you've just started ramipril, you should stop it and discuss this with the prescriber. If you've been on it for a few weeks or longer, it's very unlikely to be related. ...Read more

See 1 more doctor answer
12

12
Husband complaining of fuzziness to right side of head also very anxious occasionally getting pins and needles he is 46 and on ramipril?

Husband complaining of fuzziness to right side of head also very anxious  occasionally getting  pins and needles he is 46 and on ramipril?

Fuzziness: I suspect anxiety is probably involved here esp if your pins and needles sensation is over several areas of your body. I suspect because you have high BP you are concerned about a stroke. I doubt that this is possible, but your pcp will sort it out for u. ...Read more

13

13
Im on Amlodipine/Ramipril 10mg each. Amlo gives me ED. Which subst. for Amlo? No B. Blockers because of heart rate (45-92) & no diuretics (side eff.)

Im on Amlodipine/Ramipril 10mg each. Amlo gives me ED. Which subst. for Amlo? No B. Blockers because of heart rate (45-92) & no diuretics (side eff.)

Anti-hypertensive: trial a dihydropyridine of the than amlodipine, or a calcium channel blocker from a different family such as diltiazem or verapamil, or beta blocker with ISA, a potassium sparing diuretics, centrally acting antihypertensives etc etc.. Work with your prescribing physician to achieve a tolerable and sustainable therapeutic solution ...Read more

14

14
I'm 22 with viral myocarditis. I got some new meds: Ramipril and Bisoprolol. These meds make me really dizzy. Is that a common side effect? What happens if I skip the meds for a couple of days?

I'm 22 with viral myocarditis. I got some new meds: Ramipril and Bisoprolol. These meds make me really dizzy. Is that a common side effect? What happens if I skip the meds for a couple of days?

Cannot answer: this is a condition that needs to be followed very closely by your cardiologist. It is not ideal that you are so dizzy, however, the meds are decreasing the work demand on damaged heart muscle and may be preventing complete failure. If unstable, it is possible you will be admitted (or readmitted?) for closer monitoring. Be sure the cardiologist is aware of the symptoms (ok to call service on sat) ...Read more

See 1 more doctor answer
15

15
Could I take ramipril instead of enalipril for a day or two?

Same class: While they are both in the class of so called ACE-Inhibitors, they still may affect you different and it is not always easy to figure out the dose equivalent since the milligrams for each drug can be different. So I say get some advice regarding the dosages you have available and whether it would work safely for a few days. ...Read more

16

16
Can I take ramipril and aconite?

Can I take ramipril and aconite?

Yes, possibly: Ramipril is an ace inhibitor for hypertension. Aconite is a homeopathic remedy. The 2 are completely different levels of intervention and would not interact with each other. Whether aconite is correct for you i cannot say without knowing much more about your case. Aconite often helps in states of acute shock and fear -- but over 750 other remedies do also. Discerning is the homeopath's task. ...Read more

18

18
Is it safe to increase my ramipril from 10 mgs to 20mgs.?

Is it safe to increase my ramipril from 10 mgs to 20mgs.?

Dose doubling: Yes. If your blood pressure isn't well controlled on 10mg and the potassium is normal with an acceptable creatinine, this should be fine. A sk your doctor what her plan is for your blood pressure. This should allay your concerns about the process. ...Read more

19

19
I'm taking ramipril 5ml but i fell dezzy should I reduce it to 2.5.Ml..

Dizziness on BP med: I would tell you to speak to your physician about switching the dose before you do. You may not have enough evidence to blame your dizziness on ramipril (r). You may be anemic and that, not r, could be the cause of your problem. It is normally not in your best interest to reduce the dose of your BP medication without seeing and/or discussing it with your physician first. ...Read more

20

20
Would taking hawthorn or sticking with ramipril be better for lowering BP ?

Would taking hawthorn or sticking with ramipril be better for lowering BP ?

Ramipril: Ramipril has data to support its antihypertensive use; it helps heal the kidney's glomeruli and has been proven to reduce cardiovascular mortality. If one tries to use the hawthorn plant, check for interactions with other medications; theoretically, the plant has vasodilating properties which result in lower blood pressure. Different sources can result in varying potency. ...Read more

See 1 more doctor answer